# SDR SWIA200923336

- Difficulty date: December 20, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 23,588 hours, 31,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT OVERHEAD CEILING EMERGENCY LIGHT INOP.  (FLT 6489)  RELAMPED OVERHEAD CEILING EMERGENCY LIGHT.
